# SDR 97UAL900669

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Shaft
- Part number: B181161
- Condition: Twisted
- Location: Bottle Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL OF SLIDE, REMOVED FOR TIME EXPIRATION.  THE SLIDE FAILED TO INFLATE TO MANUFACTURER'S SPECIFICATIONS.  UPON DISASSEMBLY OF THE BOTTLE VALVE THE SHAFT WAS FOUND TO BE TWISTED.  *S/D*  REPLACED BOTTLE VALVE.
